# SDR ASOA2014090311177

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 28,637 hours, 25,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT RT EMERGENCY EXIT INOPERATIVE.  R & R WIRE SPLICE CONNECTORS IAW SPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
